# SDR USAA2014050600025

- Difficulty date: May 4, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 64,411 hours, 24,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832854
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON CABIN RT CREASE BEAM INNER CHORD BETWEEN BS 725 TO BS 740, RBL 62.  REPLACED CREASE BEAM BETWEEN BS 725 TO BS 740, RBL 62 IAW SRM 51-40-02.
